Periodic solutions of linear differential equations with measures as coefficients
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 199-214
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a19,
author = {Wyderka, Zdzis{\l}aw},
title = {Periodic solutions of linear differential equations with measures as coefficients},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {199--214},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485057},
zbl = {0964.34032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a19/}
}
TY - JOUR AU - Wyderka, Zdzisław TI - Periodic solutions of linear differential equations with measures as coefficients JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 199 EP - 214 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a19/ LA - en ID - AUPO_1996_35_1_a19 ER -
%0 Journal Article %A Wyderka, Zdzisław %T Periodic solutions of linear differential equations with measures as coefficients %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1996 %P 199-214 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a19/ %G en %F AUPO_1996_35_1_a19
Wyderka, Zdzisław. Periodic solutions of linear differential equations with measures as coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 199-214. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a19/